# SDR UIEA2025030600222

- Difficulty date: March 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 86,972 hours, 25,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OF THE CABIN LH INOP.( TASK CARD A-06-040-01/002 EMERGENCY LIGHTS OF THE CABIN LH, LAMPS WERE REPLACED IAW AMM 33-22-01 DATE. 10MAY10. TEST WAS PERFORMED SATISFACTORY. )
